Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLE
Model Number
AN 3840
Medical Device Problem Code
Separation Problem (4043)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
10/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient called to let us know that she is having issues putting the pen needles straight on her insulin pen.She stated with the last injection the pen needle broke off in her stomach.
New Search
Submit an Adverse Event Report
Brand Name
UNIFINE PENTIPS PLUS
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK OX20 1TU
MDR Report Key
15801529
Report Number
1058602-2022-00006
Device Sequence Number
14218695
Product Code
FMI
UDI-Device Identifier
00384703840010
UDI-Public
00384703840010
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/15/2022
Report Date
(Section F)
11/15/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
AN 3840
Device Lot Number
22EA005
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
10/18/2022
Device Age
8 MO
Event Location
Home
Date Report to Manufacturer
11/15/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
86 YR
Patient Sex
Female
Patient Weight
68 KG
Date Report Sent to FDA
11/15/2022